I'm on Lyrica.for a spinal injury do to herniated lumbar disc. I've read about all the horrible side effects and I want to get off. What kind of side effects am I looking at and also how should I attempt to cut down?
I've been on 1200mg a day (600mg morning / 600mg night) of Lyrica for approximately 3 months.
Question posted by N1TR0X on 16 Jan 2018
Last updated on 25 February 2018 by cindy-59
Hi N1TR0X. That's a high dose to start with for Lyrica. I was taking it for almost 10 years at 600 mg. daily. It was the worst mistake of my life to say yes to this drug! The side effects were horrible and the withdrawals were too. Some of the side effects that I experienced were dizziness, lightheaded, blurred vision, weight gain (80 pounds), brain zaps, forgetfulness, lost sex drive, losing hair, losing teeth, cavities, excessive sweating, itching and I was tired all the time and slept a lot. There are more; but that's all I can think of right now. To get off them you have to taper slowly at 10% maximum every couple weeks. Continue tapering when you feel like you are ready. Best wishes
It would be silly to stop lyrica if you’ve tolerated it for 3 months. Not everyone gets all those side effects you’ve read about, and if you were going to get them, you’d have them. It’s negligibly possible to develop them but if that occurs, you can stop it then.
- Lyrica uses and safety info
- Lyrica information for Healthcare Professionals (includes dosage details)
- Side effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.